# SDR DJFA2010015

- Difficulty date: July 4, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N448LX
- Make and model: Beech 400A
- Aircraft serial: RK305
- Aircraft time: 6,964 hours, 5,943 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 1,723 hours, 1,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB T THROTTLE MOVED BACK TO 86 PERCENT N1 UNCOMMANDED.  RUDDER BOOST WAS INITIATED AND THE THROTTLE WOULD NOT ADVANCE FURTHER.  ACFT RETURNED TO THE DEPARTURE AIRPORT SAFELY.  A SIMILAR PROBLEM HAD BEEN REPORTED ON THE PREVIOUS FLIGHT WHICH RESULTED IN THE REMOVAL AND REPLACEMENT OF THE RT AFT THROTTLE CABLE.  MX DISCOVERED THE OTBD THRUST REVERSER STOW SWITCH FAILED.
